# SDR REXA2019102451486

- Difficulty date: October 5, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 744-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTIONS [FS744.15 TO FS761.85,STGR 15LH] [FS785.15 TO FS847+16 STGR 15LH ] [ FS847+16 TO FS904, STGR 15LH] [FS904 TO FS977, STGR 15LH ] [FS744.15 TO FS761.85, STGR 15RH] [FS785.15 TO FS847+16 STGR 15RH] [FS847+16 TO FS865, STGR  15RH] [FS865 TO FS977, STGR 15RH] AT PAX CABIN. (CPAX) (TCI: 53-20-233).
SUMMARY OF NRC:00149 CORROSION LEVEL # 2 ON SIDE SEAT RAILS IN SECTIONS [FS744.15 TO FS761.85,STGR 15LH] [FS785.15 TO FS847+16 STGR 15LH ] [FS847+16 TO FS904, STGR 15LH] [FS904 TO FS977, STGR 15LH ] [FS744.15 TO FS761.85, STGR 15RH] [FS785.15 TO FS847+16 STGR 15RH] [FS847+16 TO FS865, STGR 15RH] [FS865 TO FS977, STGR 15RH] WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG.7) AND SRM 51-41-02-001-001-A01.
